# SDR R61A2021012700106

- Difficulty date: January 14, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK CORROSION FOUND ON FWD FUSELAGE SHEAR CLIP AT FR 16 BETWEEN STR 27LT AND 28LT.  REPLACED SHEAR CLIP PN 170-03859-001, IAW SRM 51-43-03, 51-41-02.  SEE AAR NRC 4500836-1000-0146.  AC REMAINS IN YQG FOR COMPLETION.
